# SDR SWIA201438551

- Difficulty date: June 21, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 29,054 hours, 17,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326DR IS CRACKED.  C-CHECK, PERFORMED REPAIR TO PANEL 326DR IAW EA.
